# SDR ASAA2021082735822

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 34,913 hours, 10,196 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 34,913 hours, 10,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. T/C 78472010 #1 ENGINE S/N 960862, FAN DISK DAMAGED AT BLADE SLOT #13 ...TOOLING MARK/ GOUGE ON FORWARD FACE AT .0028" AND SCALLOP AFT FACE AT .007" , .0058 AND .011. GROUNDED - YES. (RESOLVED ON W/O: 1883140 TASKCARD: N/R-00004 ) #1 ENGINE REMOVED AND REPLACED. DEFECT TRANSFERRED TO EBU SHOP W/O 1883570. MCT CLOSED. SEAMC WILL NOTIFIED.
